# SDR A6WA201305294969

- Difficulty date: May 12, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR NET SUPPORT UPPER AFT MOUNTING CLIP IS CRACKED.  REMOVED UNSERVICEABLE CLIP AND INSTALLED SERVICEABLE CLIP ON CARGO DOOR NET SUPPORT IAW SRM 51-42-21, 53-61-23 AND 51-24-16.
